# SDR REXA2016032000433

- Difficulty date: March 20, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 23,810 hours, 20,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide Plate
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY DOOR CUT OUT INTERIOR FWD RT GUIDE PLATE CHAFED.  R & R WITH NEW GUIDE PLATE IAW SRM 51-41-02.
